# SDR AT9900749

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT UPPER WEB AT BS 389 HAD CORROSION UNDERNEATH WEB AT FLOORBEAM.  REMOVED CORROSION FROM WEB, FABRICATED REPAIR DOUBLER, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-30-2 AND 53-01 FIG 2.
